| Catalog Number |
09793194001 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable potassium electrode results for 1 patient sample on a cobas e 402 analytical unit.The initial result was 6.0 mmol/l.The result was marked as critical, and a new sample was obtained.The result from the new sample was 3.7 mmol/l.Due to the discrepancy in results, the initial sample was respun and retested, and the result was 3.9 mmol/l.This result was believed to be correct.
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).A precision test was performed with acceptable results.The investigation is ongoing.
Additional Manufacturer Narrative
Sections d1-d4, g1, and g4 were updated.The calibration and qc were acceptable.The alarm trace showed "abnormal aspiration (sample pipetter)" and "sample short" errors.The field service representative did not identify a root cause for the issue.The electrodes were replaced, and the field service representative verified that the instrument was performing within specification.The investigation could not determine a specific cause of the event.Although no cause was identified, the issue appears to be resolved.The investigation did not identify a product problem.